Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 26, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Oct 14, 2006, 3:43 PM EDT for 96 counties in Georgia. It took effect at Oct 15, 2006, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2006, 3:43 PM EDT (19:43 UTC)
- In effect from
- Oct 15, 2006, 1:00 PM EDT
- Expired
- Oct 15, 2006, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -115 m²/s²
- 0-3 km storm-relative helicity
- -113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 141943 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SAT OCT 14 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-142300- /O.UPG.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/ /O.NEW.KFFC.FW.W.0026.061015T1700Z-061015T2200Z/ /O.CON.KFFC.FW.W.0025.000000T0000Z-061014T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 343 PM EDT SAT OCT 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY FOR NORTH AND CENTRAL GEORGIA LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
3 follow-up statements
000 WWUS82 KFFC 142343 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 743 PM EDT SAT OCT 14 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150745- /O.CON.KFFC.FW.W.0026.061015T1700Z-061015T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 743 PM EDT SAT OCT 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
000 WWUS82 KFFC 150750 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 AM EDT SUN OCT 15 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152000- /O.CON.KFFC.FW.W.0026.061015T1700Z-061015T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 350 AM EDT SUN OCT 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ BDL
000 WWUS82 KFFC 152156 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 PM EDT SUN OCT 15 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152300- /O.EXP.KFFC.FW.W.0026.000000T0000Z-061015T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 556 PM EDT SUN OCT 15 2006 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS AFTERNOON... RED FLAG CONDITIONS WILL NOT BE PRESENT AFTER SUNSET TONIGHT AS TEMPERATURES COOL. MOISTURE AND CLOUDS WILL INCREASE ACROSS THE AREA LATE TONIGHT AND MONDAY. HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS MONDAY AFTERNOON. RED FLAG CONDITIONS ARE ALSO NOT EXPECTED THE REST OF THE WEEK. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Oct 14, 3:06 PM EDT, 37 minutes earlier.
Area forecast discussion, Oct 14, 3:06 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT SAT OCT 14 2006 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) SHORT WAVE SWINGS NORTHWARD INTO NOVA SCOTIA AREA AS CLOSED LOW ROTATES OVER SOUTHWEST AND UPPER LEVEL RIDGE BUILDS OVER THE SOUTHEAST. SURFACE HIGH BUILDS OVER THE FORECAST AREA THROUGH TOMORROW...SETTING UP ANOTHER GOOD NIGHT FOR RADIATIONAL COOLING. PATCHY AREAS OF FROST EXPECTED TOWARD DAYBREAK ACROSS PARTS OF NORTH AND WEST GEORGIA. TOWNS...UNION AND EASTERN PORTIONS OF FANNIN COUNTIES WILL DROP BELOW 32 DEGREES FOR A BRIEF PERIOD...BUT DO NOT EXPECT IT TO REACH ADVISORY CRITERIA. WILL CONTINUE SPS TO COVER SITUATION. MOISTURE WILL BEGIN RETURNING ON MONDAY AS SURFACE HIGH SLIDES NORTHEAST OVER NEW ENGLAND AND THE UPPER LEVEL RIDGE BEGINS TO WEAKEN OVER THE AREA. GFS AND NAM ARE DIVIDED ON HOW FAST/MUCH MOISTURE WILL RETURN. BASED ON PERFORMANCE THE PAST SEVERAL EVENTS AM INCLINED TO LEAN MORE TOWARD SLIGHTLY FASTER GFS. HAVE SLOWED DOWN THE ONSET OF LIKELY AND HIGHER POPS 12 HOURS...WITH BEST CHANCES ACROSS NORTHWEST GEORGIA MONDAY NIGHT. LIMITED INSTABILITY AND SHEAR ACROSS THE AREA...ENOUGH TO WARRANT ISOLATED THUNDERSTORMS. .LONG TERM...(TUESDAY THROUGH SATURDAY) MOISTURE REMAINS ACROSS THE FORECAST AREA BEGINNING OF EXTENDED FORECAST AS TROUGH SETS UP OVER SOUTHWEST WITH WEAK UPPER LEVEL RIDGING OVER THE SOUTHEAST. EXTENDED MODEL DIVERGE ON TIMING AND STRENGTH OF SYSTEM APPROACHING FOR THE END OF THE WEEK. GFS INDICATES A BREAK ON WEDNESDAY BEFORE IT BRINGS SURFACE FRONT THROUGH FORECAST AREA BY FRIDAY MORNING WHILE DGEX BRINGS A WEAKER SURFACE TROF THROUGH ON SATURDAY. BOTH MODELS INDICATING MOISTURE SLOW TO RETURN...LATE THURSDAY AT EARLIEST...WITH SHOWERS AND ISOLATED THUNDERSTORMS LATE THURSDAY...INTO FRIDAY AND SATURDAY. MAIN CHANGE TO EXTENDED WILL BE TO PUSH POPS BACK INTO THURSDAY NIGHT. && .FIRE WEATHER... FUELS HAVE DRIED OUT TO 10 PERCENT OR LESS AND WILL REMAIN DRY THROUGH TOMORROW. RED FLAG WATCH HAS BEEN UPGRADED TO RED FLAG WARNING TOMORROW AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 25 PERCENT FOR 4 HOURS OR MORE FOR MOST AREAS TOMORROW BEFORE MOISTURE RETURNS FOR MONDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 38 71 40 65 / 0 0 5 30 ATLANTA 41 71 48 66 / 0 0 5 50 BLAIRSVILLE 32 67 38 62 / 0 0 5 40 CARTERSVILLE 32 70 44 68 / 0 0 5 50 COLUMBUS 42 76 54 73 / 0 0 5 50 GAINESVILLE 39 69 43 64 / 0 0 5 40 MACON 36 76 43 69 / 0 0 5 30 ROME 33 72 43 69 / 0 0 5 50 PEACHTREE CITY 33 72 35 67 / 0 0 5 50 VIDALIA 42 74 48 75 / 0 0 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR NORTH AND CENTRAL GA. RED FLAG WARNING SUNDAY AFTERNOON FOR NORTH AND CENTRAL GA. && 12
Hazardous weather outlook, Oct 14, 5:45 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 AM EDT SAT OCT 14 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 545 AM EDT SAT OCT 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... SURFACE HIGH PRESSURE CENTERED OVER ALABAMA WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH TONIGHT. .PRIMARY THREAT... THE PRIMARY THREAT WILL BE THE COMBINATION OF LOW RELATIVE HUMIDITIES AND DRY FUEL MOISTURES OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. .DISCUSSION... A DRY AND STABLE AIRMASS WILL REMAIN ANCHORED OVER THE AREA TODAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 25 PERCENT OR LESS FOR 4 HOURS OR MORE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR MUCH OF NORTH AND CENTRAL AGAIN SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...AND THEN AGAIN ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Georgia, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.